Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 17, Pages 873-880

Flat semimodules

1P.O. Box 13896, Doha, Qatar
2Department of Environmental Sciences and Mathematics, Faculty of Science and Health, University of East London, London, UK

Received 8 February 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.